Drug safety update: polyethylene glycol laxatives and starch-based thickeners

MHRA warns of a potential interactive effect when mixed, placing patients with dysphagia at a greater risk of aspiration.

Join OnMedica and benefit from:

  • Bitesize CPD and easy to digest content, free for UK-based GPs and specialist doctors
  • High-quality, evidence-based content developed by expert editors and clinicians
  • Articles, quizzes, videos, visual summaries and more
  • Regulatory alerts and round-up of medical journals
  • New content added daily, so you know you’re always up to date
Register

Existing members Sign in

Sorry, we need to confirm your details before you can access this content.

If you have just signed up to OnMedica, you are seeing this message because we couldn’t automatically verify that you are a practising doctor in the UK. Please check your email inbox as we may need a few more details to validate your OnMedica membership. If you haven’t received an email from us or you need assistance, please contact customer.services@onmedica.com.